Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Review

Reviewed Work: Fourier Series and Orthogonal Polynomials. by Dunham Jackson
Review by: J. H. Curtiss
The American Mathematical Monthly
Vol. 49, No. 4 (Apr., 1942), pp. 251-253
DOI: 10.2307/2303239
Stable URL: http://www.jstor.org/stable/2303239
Page Count: 3
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails

  • Thumbnail: Page 
251
    251
  • Thumbnail: Page 
252
    252
  • Thumbnail: Page 
253
    253